# SDR FDEA201310242607

- Difficulty date: October 24, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 990 - 1040 LT CREASE BEAM INNER ANGLE FOUND CORRODED.  REMOVED AND REPLACED WITH NEW ANGLE FABRICATED IAW DWG 144N5152 SHT 1 REV AND   INSTALLED IAW DWG 144N5140 SHT 2 REV C AND DWG 144N5140 SHT 5 REV A WITH E.A F-5100-T0303903 PART 1.  MAJOR REPAIR.
